# SDR DXTA2011112904804

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 8,544 hours, 5,368 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Probe
- Part number: RP16100
- Part serial: 1568
- Condition: Inoperative
- Location: Cabin
- Part time: 5,046 hours, 3,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING & APU START,  AMBER ECU OVERHEAT MWP LIGHT ILLUMINATED.  NOT GETTING ANY AIR FROM APU AT TIME.  NOTICED THE ECU OVERHEAT LIGHT, CREW NOTICED A BURNING ODOR IN COCKPIT & GALLEY AREA.  AFTER SECURING ACFT & OPENING FORWARD SERVICE COMPARTMENT DOOR, NOTICED A STRONG ELECTRICAL BURNING ODOR FROM THE FSC. WITH POWER REMOVED FROM ACFT & FSC DOOR OPEN, ODOR HAS SINCE DIMINISHED NO CIRCUIT BREAKERS APPEARED TO BE TRIPPED.  TROUBLESHOT SYS TO BAD COMPRESSOR OUTLET OVERHEAT SENSOR & JET DUMP VALVE.  REPLACED BOTH UNITS IAW MM TASK 21-52-45-900-801 & TASK 21-52-11-900-801. OPS & LEAK CHECKED GOOD.
